On the correctness of the phenomenological model of equilibrium
Doklady Akademii Nauk, Tome 313 (1990) no. 4, pp. 843-845
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_313_4_a17,
author = {A. M. Meirmanov and N. V. Shemetov},
title = {On the correctness of the phenomenological model of equilibrium},
journal = {Doklady Akademii Nauk},
pages = {843--845},
year = {1990},
volume = {313},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_313_4_a17/}
}
A. M. Meirmanov; N. V. Shemetov. On the correctness of the phenomenological model of equilibrium. Doklady Akademii Nauk, Tome 313 (1990) no. 4, pp. 843-845. http://geodesic.mathdoc.fr/item/DAN_1990_313_4_a17/